Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

High fever, body pain, nasal congestion. Taking tamiflu, tylenol, motrin. Emergency condition?

My 14 year old son was at the ER last night with 102.6 temp, body aches and nasal/ chest congestion. We are pretty sure it s the flu and began treating him with Tamiflu since it has been less than 24 hours that his symptoms began. I ve also been alternating between Tylenol and Motrin for his high fevers which spike every 5-6 hours and body aches. I just took his temperature and its 103.8. When should I be concerned with taking him back to the ER because of his fever? Or what should I do at home first?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

But you should never try to treat you son at home. Consider this that it is almost 24 hours. You did well till then. But you should take your son to a physician. Fever and flu are essentially not dangerous, but in todays atmosphere it could be dangerous. There are lot of new diseases crops up now a days. Don't panic. Just consult a physician. Good luck to your son.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor